MathSciNet Relay Station
MathSciNet bibliographic data
MR2218991 (2007g:20013) 20C30 (20C25)
Bessenrodt, Christine; Olsson, Jørn B. On Cartan matrices and lower defect groups for covering groups of symmetric groups. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3623–3635 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement